# SDR AALA20150420006

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,373 hours, 17,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: S283T00633
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH RECEIVED LG MONITOR MSG & LG DOOR LIGHT ILLUMINATED.  R & R RT MLG DOOR PROXIMITY SENSOR S242 IAW AMM 32-61-02.  ACCOMPLISHED MAIN GEAR EXTENSION & RETRACTION SYS TEST IAW AMM 32-32-00-501 & MCM 32-95-31.  SYS CHECKED NORMAL.  SEE ALSO AALA20150417006 &  AALAAALA20150420005.
